IJPAM: Volume 78, No. 4 (2012)

NONOSCILLATORY BOUNDED SOLUTIONS FOR
A SYSTEM OF HIGHER ORDER NONLINEAR
NEUTRAL DELAY DIFFERENTIAL EQUATIONS

Xiaoying Zhao$^1$, Min Liu$^2$, Zhenyu Guo$^3$
$^{1,2,3}$School of Sciences
Liaoning Shihua University
Fushun, Liaoning, 113001, P.R. CHINA


Abstract. A system of higher order nonlinear neutral delay differential equations is studied in this paper, and some sufficient conditions for existence of nonoscillatory bounded solutions for this system are established by Krasnoselkii fixed point theorem and Schauder fixed point theorem, and expressed through several theorems according to the range of the value of the functions $P_1(t),P_2(t)$ and their combinations.

Received: March 1, 2012

AMS Subject Classification: 34K15, 34C10

Key Words and Phrases: nonoscillatory bounded solution, higher order neutral delay differential system, Krasnoselkii fixed point theorem, Schauder fixed point theorem

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 4